Abstract and Applied Analysis

Homogenization of Elliptic Differential Equations in One-Dimensional Spaces

G. Grammel

Full-text: Open access

Abstract

Linear elliptic differential equations with periodic coefficients in one-dimensional domains are considered. The approximation properties of the homogenized system are investigated. For H 1 -data, it turns out that the order of approximation is strongly related to the decay of the Fourier coefficients of the L 2 -functions involved.

Article information

Source
Abstr. Appl. Anal., Volume 2007 (2007), Article ID 98538, 6 pages.

Dates
First available in Project Euclid: 23 March 2007

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1174668658

Digital Object Identifier
doi:10.1155/2007/98538

Mathematical Reviews number (MathSciNet)
MR2283964

Zentralblatt MATH identifier
1153.34317

Citation

Grammel, G. Homogenization of Elliptic Differential Equations in One-Dimensional Spaces. Abstr. Appl. Anal. 2007 (2007), Article ID 98538, 6 pages. doi:10.1155/2007/98538. https://projecteuclid.org/euclid.aaa/1174668658


Export citation